# SDR SWAA2020082505314

- Difficulty date: July 31, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 259 VERTICAL WEB LBL3 - LBL 7 WL 207 / DAMAGE REPAIRED PER EA 20-153-01504 REV IR (ATS ER 20-03024 REV IR). REFER TO NRC U196065 FOR TRACKING.
